# SDR R61A201503210211

- Difficulty date: March 21, 2015
- Submitted: April 1, 2015
- Operation: Air carrier
- Aircraft: N801MA
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000012
- Aircraft time: 27,735 hours, 20,756 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Part number: NAS660418
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, L1 DOOR FWD SIDE BOLTS ON DOORS LOCKING AND ACTUATING MECHANISM HANDLE ARE CORRODED.   MAINTENANCE R & R L1 DOOR FWD SIDE BOLTS ON DOORS LOCKING AND ACTUATING MECHANISM HANDLE IAW AMM 52-11-20.
